# SDR CA110202002

- Difficulty date: October 29, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD DURING A REPOSITIONING FLIGHT, THE PILOT OBSERVED LH ENGINE OIL PRESSURE DROP INTO THE YELLOW BAND. PILOT REDUCED POWER AND IT CONTINUED INTO THE RED. THE PILOT SHUTDOWN ENGINE AND LANDEDWITHOUT INCIDENT. TROUBLESHOOTING IS ONGOING.
